This is a new cancer drug for me and swelling is the only side effect I have had in the two weeks of taking this med. Should I stop taking until my doctor gets back into town?
You need to call his answering service to have his on-call doctor call you. In the meantime, I suggest you take 50mg of benadryl. I would NOT take the Afinitor again until you can talk to your doctor or a doctor. This is an allergic reaction to the chemo drug. If you notice swelling in your neck or tongue, get to the ER immediately or call 911, especially if you begin having difficulty breathing. If you have an EpiPen, use it instead of the benadryl. If the swelling you now have gets worse, go to the hospital immediately. An allergic reaction is not a situation where you can wait and see how you feel later. You can become very ill, very quickly. Please call your doctor's answering service, Sandra. If the doctor does not call you back quickly, you should go to the ER.
A concerned friend,
- Afinitor Information for Consumers
- Afinitor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Afinitor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How can I overcome the side effects of amlodopine like swelling of the hands, feet, or ankles where?
Posted 9 Feb 2011 • 1 answer
Posted 30 Aug 2012 • 1 answer
Posted 26 May 2014 • 1 answer
Posted 20 Jan 2018 • 1 answer
I am taking amlodipine and my feet ankles and legs keep swelling... can I just stop taking this med?
Posted 13 Jul 2018 • 4 answers